# SDR MASA2020092310580

- Difficulty date: September 24, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 10,610 hours, 6,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLASHLIGHT SHOWS NO POWER, REPLACED BATTERY.
